# SDR SWAA2024011134473

- Difficulty date: December 21, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 45,043 hours, 27,536 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED PANEL; DELFECTION RIB; O/B ATTACH ANGLE IS CRACKED NEAR FASTENERS (MARKED)<[01] REMOVED AND REPLACED LEFT WING UPPER FIXED PANEL; DELFECTION RIB; O/B ATTACH ANGLE IAW SRM 51-40-02 AND AIPC 57-42-51-02.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
